# SDR SWAA2025072193038

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8758L
- Make and model: Boeing 737-8
- Aircraft serial: 67211
- Aircraft time: 10,136 hours, 5,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LOWER EMRGENCY EXIT LIGHT LENS FELL OFF.   REINSTALLED FWD ENTRY LOWER EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-01. A/C OKAY TO CONTINUE IN SERVICE.
